Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a theorem of Voronoï


Author: F. L. Cleaver
Journal: Trans. Amer. Math. Soc. 120 (1965), 390-400
MSC: Primary 10.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0184909-6
MathSciNet review: 0184909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    G. Voronoï, Recherches sur les paralleloedres primitifs, J. Reine Angew, Math. 136 (1909), 67-181. H. Minkowski, Diophantische Approximationen, Teubner, Leipzig, 1907. E. Brunngraber, Über Punktgitter, Dissertation, Wien, 1944.
  • Karl H. Wolff, Über kritische Gitter im vierdimensionalen Raum $(R_4)$, Monatsh. Math. 58 (1954), 38–56 (German). MR 64825, DOI https://doi.org/10.1007/BF01478562

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.25

Retrieve articles in all journals with MSC: 10.25


Additional Information

Article copyright: © Copyright 1965 American Mathematical Society